# SDR 07FDEA02498

- Difficulty date: July 17, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,218 hours, 35,715 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021123
- Part serial: M00294
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING NORMAL CLIMB-OUT, THE LANDING GEAR LEVER WAS RAISED TO THE UP POSITION AFTER GEAR UP THE RIGHT MAIN GEAR INDICATED GREEN AND RED LIGHTS FIRST OFFICER WAS FLYING AND CONFIRMED THAT THERE WAS SIGNIFICANT DRAG ON THE RIGHT SIDE OF THE AIRCRAFT.  REPLACED LANDING GEAR ACCESSORY UNIT, AND THE TEST WAS REPEATED, WITH POSITIVE RESULTS.  JACKED A/C REF 727-200  MM 07-11-000-2, RETRACTED AND EXTENDED LANDING GEAR MULTI. TIMES WITH NO FAULT,   SYSTEM OK FOR SERVICE.
